MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported there was an error stating that there was air in the line.Icu staff noted the bags appear to be sucking air into the system.Per additional information provided, the issue occurred during patient use.There was no patient harm.However, it is delaying nutrition and causing significant nursing delays.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on october 09, 2023.One used physical sample was received at the manufacturing site for investigation.The sample was inspected and the reported condition could not be confirmed; during evaluations no anomaly was detected outside of the quality standards.In addition, a gemba was performed at the manufacturing site and no issues were observed.A corrective action is not applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.To raise awareness, the appropriate personnel has been notified of the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19137186
Report Number9612030-2024-00059
Device Sequence Number9420626
Product Code LZH
UDI-Device Identifier10192253009958
UDI-Public10192253009958
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number773662
Device Catalogue Number773662
Device Lot Number2325604564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown